# SDR SWAA2025010876595

- Difficulty date: December 12, 2024
- Submitted: January 8, 2025
- Operation: Air carrier
- Aircraft: N7724A
- Make and model: Boeing 737-7BD
- Aircraft serial: 36725
- Aircraft time: 48,336 hours, 26,047 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK LOWER SUPPORT ANGLE FLOOR STRUCTURE BS 695 AND RBL 24.75 AT CENTER SECTION 2024-763641<[01] TOOL USED: TEMPERATURE CONTROLLER P/N P3015GOES00000 S/N 142811020 DUE DATE 23 JAN 25; P/N P3015GOES00000 S/N 112820025 DUE DATE 22 JAN 25.;[02] REPLACED ANGLE LOCATED ON FLOOR STRUCTURES BS 695 AND RBL 24.75 AT CENTER SECTION IAW B737-700 SRM 51-40-02;SRM 51-10-02 ITEM 9;DWG 273A9110 SHEET 6 REV A;AND DWG 111A6000 SHEET 304 REV- SEE INDIVIDUAL SIGN OFF BELOW;[03] REPLACED ANGLE LOCATED ON FLOOR STRUCTURES BS 695 AND RBL 24.75 AT CENTER SECTION IAW B737-700 SRM 51-40-02;SRM 51-10-02 ITEM 9;DWG 273A9110 SHEET 6 REV A;AND DWG 111A6000 SHEET 304 REV- SEE INDIVIDUAL SIGN OFF BELOW
